# SDR SWAA2024071899374

- Difficulty date: June 8, 2024
- Submitted: July 18, 2024
- Operation: Air carrier
- Aircraft: N7876A
- Make and model: Boeing 737-7Q8
- Aircraft serial: 29355
- Aircraft time: 56,686 hours, 31,260 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tie Clip
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK BILGE AREA TIE CLIP LOCATED STA 500D STR 26L AT FWD CARGO COMPARTMENT 2024-376595<[01] REPLACED TIE CLIP WITH CRACK LENGTH IS: 0.063? AND FASTENERS LOCATED STA 500D STR 26L AT FWD CARGO COMPARTMENT IAW B737-700 SRM 51-40-02 AND DWG #143A1225 SHEET 76 REV.-; SEE INDIVIDUAL SIGN OFF BELOW.;[02] REPLACED TIE CLIP WITH CRACK LENGTH IS: 0.063? AND FASTENERS LOCATED STA 500D STR 26L AT FWD CARGO COMPARTMENT IAW B737-700 SRM 51-40-02 AND DWG #143A1225 SHEET 76 REV.-; SEE INDIVIDUAL SIGN OFF BELOW.
